Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 60, NWS Twin Cities, MN

July 24, 2009Rice County, Steele County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 24, 2009, 9:38 AM CDT for Rice County, Steele County, Minnesota. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2009, 9:38 AM CDT (14:38 UTC)
Expired
Jul 24, 2009, 10:10 AM CDT
In force
32 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Rice County, MN, Steele County, MN

The radar

The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 9:50 AM CDTHAIL 1.252 E Medford, MNLASTED AT LEAST FIVE MINUTES. GROUND COVERED WITH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 241438
SVRMPX
MNC131-147-241545-
/O.NEW.KMPX.SV.W.0060.090724T1438Z-090724T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
938 AM CDT FRI JUL 24 2009

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1045 AM CDT

* AT 937 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF MEDFORD...OR ABOUT 5 MILES SOUTHWEST OF FARIBAULT...
  AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  RUSKIN...
  MEDFORD...
  OWATONNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4409 9330 4426 9339 4430 9312 4420 9304
      4402 9305
TIME...MOT...LOC 1438Z 310DEG 16KT 4424 9333

$$

LS
3 follow-up statements
000 
WWUS53 KMPX 241454
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 AM CDT FRI JUL 24 2009

MNC131-241503-
/O.CAN.KMPX.SV.W.0060.000000T0000Z-090724T1545Z/
RICE MN-
954 AM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICE COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4409 9330 4419 9335 4420 9304 4402 9305
TIME...MOT...LOC 1453Z 315DEG 23KT 4413 9313

$$

MNC147-241545-
/O.CON.KMPX.SV.W.0060.000000T0000Z-090724T1545Z/
STEELE MN-
954 AM CDT FRI JUL 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN STEELE COUNTY...

AT 951 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED
NEAR MERTON...OR ABOUT 6 MILES SOUTHEAST OF MEDFORD...AND MOVING
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE...RURAL EASTERN STEELE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4409 9330 4419 9335 4420 9304 4402 9305
TIME...MOT...LOC 1453Z 315DEG 23KT 4413 9313

$$

LS
000 
WWUS53 KMPX 241501
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1001 AM CDT FRI JUL 24 2009

MNC147-241545-
/O.CON.KMPX.SV.W.0060.000000T0000Z-090724T1545Z/
STEELE MN-
1001 AM CDT FRI JUL 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN STEELE COUNTY...

AT 1000 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED
OVER EAST CENTRAL STEELE COUNTY...OR ABOUT 6 MILES WEST OF
DELLWOOD...AND MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE....RURAL NORTHEASTERN STEEL 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4402 9305 4412 9317 4420 9304
TIME...MOT...LOC 1501Z 315DEG 23KT 4409 9308

$$

LS
000 
WWUS53 KMPX 241510
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 AM CDT FRI JUL 24 2009

MNC147-241519-
/O.CAN.KMPX.SV.W.0060.000000T0000Z-090724T1545Z/
STEELE MN-
1010 AM CDT FRI JUL 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEELE COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED 
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE.

LAT...LON 4402 9305 4412 9317 4420 9304
TIME...MOT...LOC 1509Z 315DEG 23KT 4405 9303

$$

LS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:25 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 24, 6:25 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 AM CDT FRI JUL 24 2009

.AVIATION... /12Z TAF ISSUANCE/

COLD FRONT EARLY THIS MORNING ACROSS WEST CENTRAL MN AND ABOUT TO
MOVE THROUGH KAXN. SHOWERS AND ISOLATED THUNDERSTORMS ARE WELL
AHEAD OF THE FRONT ATTM AND IN THE ZONE OF BEST LOW LEVEL WAA.
INDICATED SHOWERS FOR THE MORNING FOR SITES AHEAD OF THE FRONT
WITH 2 HOURS OF TEMPO THUNDER FOR KMSP AND KRNH. VCTS MENTIONED AT
KEAU EARLY THIS AFTERNOON WHERE A DECENT CHANCE EXISTS FOR A LINE
OF STRONG TO SEVERE STORMS DEVELOPING AHEAD OF THE FRONT. KEPT
PREDOMINATE CEILINGS AND VISIBILITIES VFR THROUGH THE PERIOD WITH
MVFR VISIBILITY IN THE TEMPO GROUPS. SURFACE WINDS INCREASING OUT
OF THE NW TODAY AFTER FROPA. MIXING THIS AFTERNOON INDICATES GUSTS
WELL INTO THE 20 KNOT RANGE FOR KAXN...WITH AROUND 20 FOR KSTC AND
KRWF. EASTERN SITES WILL SEE WINDS BY LATE IN THE AFTERNOON IN THE
14 TO 16 KNOT RANGE THAT WILL PERSIST THROUGH THE EVENING BEFORE
DROPPING.

&&

.DISCUSSION... /ISSUED 323 AM CDT FRI JUL 24 2009/

TIGHT WARM ADVECTION ZONE OVER CENTRAL MN AHEAD OF SURFACE LOW
WITH CONVECTION RIDING JUST NORTH OF THE MORE STABLE AIR OVER
SOUTHERN MN. SOME ELEMENTS DEVELOPING BASK TO THE SW OVER WEST
CENTRAL MN CLOSER TO MORE UNSTABLE REGIME OVER SD. RUC13 TAKES
MOST OF LAYER 850-700 WARM ADVECTION ACROSS THE NORTHERN CWA THIS
MORNING BUT THERE ARE HINTS OF AN ADDITIONAL ADVECTION ZONE
DEVELOPING OVER SW MN AS THE FRONT SAG INTO THAT AREA.
DIFFERENTIAL DIV QUIETS STRONG OVER CENTRAL MN AS WELL..BUT THIS
WEAKENS WITH TIME THIS MORNING INTO SOUTHERN MN. WILL PLACE SOME
HIGH POPS FOR A FEW HOURS MAINLY OVER PARTS OF EAST CENTRAL AND
SE MN INTO WEST CENTRAL WI. SOMEWHAT NORTH-SOUTH THICKNESS
ORIENTATION NOT THE BEST FOR SEVERE WEATHER THIS MORNING OVER THE
AREA...BUT BECOMES A LITTLE BETTER OVER SOUTHEAST MINNESOTA THIS
AFTERNOON...WITH A WNW ORIENTATION. RUC AND NAM A LITTLE FASTER THAN
THE GFS WITH THIS...AND CURRENT TRENDS SUGGEST THAT THIS MAY BE
CORRECT. THUS SEVERE WEATHER THREAT MAY BE JUST SOUTHEAST OF OUR
AREA BY AFTERNOON.

SHOULD BE DECENT CLEARING BEHIND THE SYSTEM NW CWA DURING THE
AFTERNOON AND THE REST OF THE AREA THIS EVENING. MODELS CONTINUE
TREND OF SOMEWHAT UNSTABLE CYCLONIC FLOW INTO THE WEEKEND WITH THE
BEST CHANCE OF SCATTERED SHOWERS EASTERN CWA SATURDAY AFTERNOON
AND THEN PART OF SUNDAY INTO MONDAY. GEFS 500 MB HEIGHT ANOMALY
TRENDS SHOW BELOW NORMAL HEIGHTS THROUGH THE END OF THE MONTH. THE
00Z ECMWF ACTUALLY SHOWING A LITTLE MORE BROAD TROUGH EXTENDING
BACK TO THE NW CONUS BY THE END OF THE RUN. BASICALLY THIS
SUGGESTS THE CONTINUING CHANCE OF PRECIP INTO NEXT WEEK. WAVES
WILL BE HARD TO TIME..THUS ARGUES FOR POPS SOMEWHAT ABOVE THE
CLIMATOLOGY. TEMPS STILL AVERAGING BELOW NORMAL.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JPR
Hazardous weather outlook, Jul 24, 4:25 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 AM CDT FRI JUL 24 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
250930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
425 AM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TRACK ACROSS MUCH OF
EAST CENTRAL AND SOUTH MINNESOTA INTO WEST CENTRAL WISCONSIN THIS
MORNING. SOME OF THE STORMS OVER CENTRAL OR SOUTH CENTRAL
MINNESOTA COULD PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN. A COLD
FRONT WILL BE MOVING INTO FAR SOUTHERN MINNESOTA...AND PARTS OF
WEST CENTRAL WISCONSIN THIS AFTERNOON. INSTABILITY WILL BE
INCREASING AHEAD OF THE FRONT AND IT IS POSSIBLE THAT
THUNDERSTORMS COULD BECOME SEVERE IN AN AREA FROM AROUND ALBERT
LEA TO EAU CLAIRE. LARGER HAIL AND DAMAGING WINDS WOULD BE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN SATURDAY AND SUNDAY
AFTERNOON...AS WEAK DISTURBANCES MOVE SOUTHEAST OUT OF CANADA. THE
WEATHER PATTERN WILL REMAIN UNSETTLED INTO MUCH OF NEXT WEEK...WITH
A CONTINUING CHANCE OF ISOLATED THUNDERSTORMS. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR
SOUTHERN MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 24, 9:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HAIL             1 W HASTINGS            44.73N 92.88W
07/24/2009  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            MEASURED HAIL DIAMETER OF 0.8 INCHES

&&

MKM
Local storm report, Jul 24, 9:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
920 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     HAIL             NORTH ST PAUL           45.01N 93.00W
07/24/2009  M1.25 INCH       RAMSEY             MN   TRAINED SPOTTER

            LEAVES RIPPED FROM TREES

&&

MKM
Local storm report, Jul 24, 9:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HAIL             1 W HASTINGS            44.73N 92.88W
07/24/2009  M1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 24, 9:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HAIL             1 S STANTON             44.46N 93.03W
07/24/2009  E1.00 INCH       GOODHUE            MN   TRAINED SPOTTER

&&

MKM
Special weather statement, Jul 24, 9:31 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 AM CDT FRI JUL 24 2009

MNZ077-241500-
RICE-
931 AM CDT FRI JUL 24 2009

AT 930 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR WARSAW. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FARIBAULT.
  WARSAW.
  RUSKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4430 9303 4420 9304 4420 9352 4427 9353
      4442 9319
TIME...MOT...LOC 1431Z 320DEG 27KT 4424 9338
Local storm report, Jul 24, 9:32 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 AM CDT FRI JUL 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             1 S STANTON             44.46N 93.03W
07/24/2009  E1.00 INCH       GOODHUE            MN   TRAINED SPOTTER

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:11 AM CDTSpecial Weather StatementMPXTodd49 min
Jul 24, 6:35 AM CDTSpecial Weather StatementMPXChisago40 min
Jul 24, 6:53 AM CDTSpecial Weather StatementMPXAnoka52 min
Jul 24, 7:20 AM CDTSpecial Weather StatementMPXAnoka25 min
Jul 24, 7:38 AM CDTSpecial Weather StatementMPXAnoka, Washington37 min
Jul 24, 7:41 AM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington34 min
Jul 24, 8:20 AM CDTSpecial Weather StatementMPXRamsey, Washington25 min
Jul 24, 8:28 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington32 min
Jul 24, 9:01 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington29 min
Jul 24, 9:08 AM CDTSpecial Weather StatementMPXGoodhue52 min
Jul 24, 9:15 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice60 min
Jul 24, 9:28 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue48 min
Jul 24, 9:31 AM CDTSpecial Weather StatementMPXRice29 min
Jul 24, 10:18 AM CDTSpecial Weather StatementMPXGoodhue42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.